Vol. 36, No. 3, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Expansive automorphisms of Banach spaces. II

James Howard Hedlund

Vol. 36 (1971), No. 3, 671–675
Abstract

An automorphism of a complex Banach space is shown to be uniformly expansive if and only if its approximate point spectrum is disjoint from the unit circle.

Mathematical Subject Classification
Primary: 47.10
Milestones
Received: 3 August 1970
Published: 1 March 1971
Authors
James Howard Hedlund